# SDR DALA2016020300828

- Difficulty date: February 2, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED SEVERAL ATTACHING HOLES ON LT WING TIP LOWER SKIN SURFACE.  LT WING TIP LOWER SKIN SURFACE WAS REPAIRED IAW EA 09-478904-14.
